# SDR SWAA2024011733209

- Difficulty date: December 18, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB LOCATED BETWEEN BS 277 AND BS 294.5 RBL 1 AT FWD GALLEY AREA 2023-761674<[01] REPLACED ON FLOOR STRUCTURE WEB LOCATED BETWEEN BS 277 AND BS 294.5 RBL 1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 141A5400 SHEET 20 REV -.;[02] CORRECTED STEP 1. REPLACED FLOOR STRUCTURE WEB LOCATED BETWEEN BS 277 AND BS 294.5 RBL 1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 141A5400 SHEET 20 REV -.;[03] REPLACED FLOOR STRUCTURE WEB LOCATED BETWEEN BS 277 AND BS 294.5 RBL 1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING 141A5400 SHEET 20 REV -.
